# SDR USAASB99033

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 654476114
- Condition: Failed
- Location: Elevator
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

BWI - FLT 2605, ON FINAL APPROACH, AFTER LANDING GEAR AND FLAPS WERE EXTENDED, THE 'A' SYSTEM HYDRAULIC QUANTITY DEPLETED TO ZERO WITH THE LOW PRESSURE LIGHT ILLUMINATING.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED CLEAR OF THE RUNWAY.  THE AIRCRAFT WAS TOWED TO THE GATE AND THE PASSENGERS DEPLANED NORMALLY.  MAINTENANCE REMOVED AND REPLACED THE 'A' SYSTEM ELEVATOR PCU AND RIGGED PER MM 27-31-101A.  (M)  OPERATIONAL CHECK AND LEAK CHECK NORMAL.  (M)
